# SDR WX0A2021042873691

- Difficulty date: April 26, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N318NV
- Make and model: Airbus A319-111
- Aircraft serial: 2492
- Aircraft time: 47,314 hours, 29,064 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 881943
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD EPSU BATTERY 10WL FAILED EPSU TEST / R/R FWD EPSU BATTERY 10WL IAW AMM 33-51-38 PB401. OPS CHECK GOOD."
